# SDR AALA20120410017

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON RIGHT CREASE ANGLE BETWEEN STATIONS 290 AND 344 RIGHT BUTTLINE 52.  REPLACED CREASE ANGLE PER AARD 51-00-05-1 AND BOEING DRAWING 141A8310.
